Skip to content
BY-NC-ND 3.0 license Open Access Published by De Gruyter Open Access November 25, 2015

Some extensions of a certain integral transform to a quotient space of generalized functions

  • Shrideh K.Q. Al-Omari and Jafar F. Al-Omari
From the journal Open Mathematics


In this paper, we establish certain spaces of generalized functions for a class of ɛs2,1 transforms. We give the definition and derive certain properties of the extended ɛs2,1 transform in a context of Boehmian spaces. The extended ɛs2,1 transform is therefore well defined, linear and consistent with the classical ɛs2,1 transforms. Certain results are also established in some detail.


[1] Al-Omari, S. K. Q., Hartley transforms on certain space of generalized functions, Georg. Math. J., 2013; 20(3), 415-426 10.1515/gmj-2013-0034Search in Google Scholar

[2] Al-Omari, S. K. Q., Kilicman, A., Note on Boehmians for class of optical Fresnel wavelet transforms, J. Funct. Spac. Applic., 2012, Article ID 405368, doi:10.1155/2012/405368, 1-13 10.1155/2012/405368Search in Google Scholar

[3] Al-Omari, S. K. Q., Kilicman, A., On generalized Hartley-Hilbert and Fourier-Hilbert transforms, Adva. Diff. Equ., 2012, 2012:232 doi:10.1186/1687-1847-2012-232, 1-12 10.1186/1687-1847-2012-232Search in Google Scholar

[4] Boehme, T. K., The support of Mikusinski operators, Trans. Amer. Math. Soc., 1973; 176, 319-334 10.2307/1996211Search in Google Scholar

[5] Al-Omari, S. K. Q., Kilicman, A., On diffraction Fresnel transforms for Boehmians, Abstr. Appli. Anal., 2011, Article ID 712746. 1-13 10.1155/2011/712746Search in Google Scholar

[6] Mikusinski, P., Zayed, A., The Radon transform of Boehmians, Amer. Math. Soc., 1993; 118.2/, 561-570 10.1090/S0002-9939-1993-1145949-6Search in Google Scholar

[7] Roopkumar, R., Generalized Radon transform, Rocky Mount. J. Math., 2006; 36(4), 1375-1390 10.1216/rmjm/1181069418Search in Google Scholar

[8] Brown, D., Dernek, N., Yürekli, O., Identities for the E2;1-transform and their applications, Appli. Math. Compu. 2007; 187, 1557-1566 10.1016/j.amc.2006.09.139Search in Google Scholar

[9] Zemanian, A. H., Distribution theory and transform analysis, Dover Publications, Inc., New York. First Published by McGraw-Hill, Inc. New York, 1965 Search in Google Scholar

[10] Karunakaran, V., Roopkumar, R., Operational calculus and Fourier transform on Boehmians, Colloq. Math., 2005; 102, 21-32 10.4064/cm102-1-3Search in Google Scholar

[11] Karunakaran, V., Vembu, R., Hilbert transform on periodic Boehmians, Houst. J. Math., 2003, 29 , 439-454 Search in Google Scholar

[12] Karunakaran, V., Vembu, R., On point values of Boehmians, Rocky Moun. J. Math., 2005, 35, 181-193 10.1216/rmjm/1181069775Search in Google Scholar

[13] Mikusinski, P., Convergence of Boehmians, Japan. J. Math., 1983, 9, 159-179 10.4099/math1924.9.159Search in Google Scholar

[14] Mikusinski, P., Fourier transform for integrable Boehmians, Rocky Mountain J. Math., 1987, 17, 577-582 10.1216/RMJ-1987-17-3-577Search in Google Scholar

[15] Mikusinski, P., Boehmians and generalized functions, Acta Math. Hungar., 1988, 51, 271-281. 10.1007/BF01903334Search in Google Scholar

[16] Mikusinski, P., Tempered Boehmians and ultra distributions, Proc. Amer. Math. Soc., 1995, 123, 813-817 10.1090/S0002-9939-1995-1223517-7Search in Google Scholar

[17] Mikusinski, P., On flexibility of Boehmians, Integ. Trans. Spec. Funct. 4, 1996, 141-146 10.1080/10652469608819101Search in Google Scholar

[18] Mikusinski, P., Boehmians and pseudoquotients, Appl. Math. Inf. Sci., 2011, 5, 192-204 Search in Google Scholar

[19] Mikusinski, J., Mikusinski, P., Quotients de suites et leurs applications dans l’anlyse fonctionnelle, C. R. Acad. Funct., 1994, 2, 219-230 Search in Google Scholar

[20] Nemzer, D., Periodic Boehmians, Int. J. Math. Math. Sci., 1989, 12, 685-692 10.1155/S0161171289000840Search in Google Scholar

[21] Al-Omari, S. K. Q., On a class of generalized Meijer-Laplace transforms of Fox function type kernels and their extension to a class of Boehmians, Bull. kore. Math. Soc., 2015, In Press. Search in Google Scholar

[22] Al-Omari, S. K. Q., Agarwal, P., Some general properties of a fractional Sumudu transform in the class of Boehmians, Kuwait J. Scie. Engin., 2015, In Press. Search in Google Scholar

[23] Kananthai, A., The distribution solutions of ordinary differential equation with polynomial coefficients, Southeast Asian Bulle. Math., 2001, 25, 129-134 10.1007/s10012-001-0129-7Search in Google Scholar

[24] Loonker, D., Banerji, P. K., Solution of integral equations by generalized wavelet transform, Bol. Soc. Paran. Mat., 2015, 33.2/, 89-94 10.5269/bspm.v33i2.22428Search in Google Scholar

Received: 2015-6-17
Accepted: 2015-10-19
Published Online: 2015-11-25

©2015 Shrideh K.Q. Al-Omari, Jafar F. Al-Omari

This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License.

Downloaded on 27.2.2024 from
Scroll to top button